Strong Insertion of a Contra-Continuous Function Between Two Comparable Contra-B−Continuous Functions

  • Majid Mirmiran University of Isfahan
Keywords: Weak insertion,, Strong binary relation, Contra-b-continuous function, kernel-sets, Lower cut set

Abstract

Enough condition in terms of lower cut sets are given for the strong insertion of a contra-continuous   function between two comparable contra-b−continuous real-valued functions on such topological spaces that kernel of sets is open.

References

A. Al-Omari and M.S. Md Noorani, Some properties of contra-b- continuous and almost contra-b-continuous functions, European J. Pure. Appl. Math., 2(2)(2009), 213-230.

D. Andrijevic, On b-open sets, Mat. Vesnik., 48 (1996), 59-64.

F. Brooks, Indefinite cut sets for real functions, Amer. Math. Monthly,

(1971), 1007-1010.

M. Caldas and S. Jafari, Some properties of contra-β−continuous func- tions, Mem. Fac. Sci. Kochi. Univ., 22(2001), 19-28.

H. H. Corson and E. Michael, Metrizability of certain countable unions, Illinois J. Math., 8 (1964), 351-360.

J. Dontchev, The characterization of some peculiar topological space via

α− and β−sets, Acta Math. Hungar., 69(1-2)(1995), 67-71.

J. Dontchev, Contra-continuous functions and strongly S-closed space, Intrnat. J. Math. Math. Sci., 19(2)(1996), 303-310.

J. Dontchev, and H. Maki, On sg-closed sets and semi−λ−closed sets, Questions Answers Gen. Topology, 15(2)(1997), 259-266.

E. Ekici, On contra-continuity, Annales Univ. Sci. Bodapest, 47(2004),

-137.

E. Ekici, New forms of contra-continuity, Carpathian J. Math.,

(1)(2008), 37-45.

A. A. El-Atik, A study of some types of mappings on topological spaces, M. Sc. Thesis, Tanta Univ., (1997).

A.I. El-Magbrabi, Some properties of contra-continuous mappings, Int.

J. General Topol., 3(1-2)(2010), 55-64.

M. Ganster and I. Reilly, A decomposition of continuity, Acta Math.

Hungar., 56(3-4)(1990), 299-301.

S. Jafari and T. Noiri, Contra-continuous function between topological spaces, Iranian Int. J. Sci., 2(2001), 153-167.

S. Jafari and T. Noiri, On contra-precontinuous functions, Bull.

Malaysian Math. Sc. Soc., 25(2002), 115-128.

M. Katˇetov, On real-valued functions in topological spaces, Fund. Math.,

(1951), 85-91.

M. Katˇetov, Correction to, ”On real-valued functions in topological spaces”, Fund. Math., 40(1953), 203-205.

E. Lane, Insertion of a continuous function, Pacific J. Math., 66(1976),

-190.

N. Levine, Semi-open sets and semi-continuity in topological space, Amer. Math. Monthly, 70 (1963), 36-41.

S. N. Maheshwari and R. Prasad, On ROs −spaces, Portugal. Math.,

(1975), 213-217.

H. Maki, Generalized Λ−sets and the associated closure operator, The special Issue in commemoration of Prof. Kazuada IKEDA’s Retirement, (1986), 139-146.

A. S. Mashhour, M.E. Abd El-Monsef and S.N. El-Deeb, On pre- continuous and weak pre-continuous mappings, Proc. Math. Phys. Soc. Egypt, 53 (1982), 47-53.

M. Mirmiran, Weak insertion of a contra-Baire-1 (Baire-.5) function, MATLAB Journal, 1(1)(2018), 9-13.

M. Mrsevic, On pairwise R and pairwise R1 bitopological spaces, Bull.

Math. Soc. Sci. Math. R. S. Roumanie, 30(1986), 141-145.

A.A. Nasef, Some properties of contra-continuous functions, Chaos Soli- tons Fractals, 24(2005), 471-477.

M. Przemski, A decomposition of continuity and α−continuity, Acta

Math. Hungar., 61(1-2)(1993), 93-98.

Published
2018-08-29
Section
Research Articles